# SDR VTZA97252

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Bagg Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAD/RDU - FLT 6576 - DURING APPROACH AT 1000 HRS ON 4-28-97, MADE A SCHEDULED LANDING AT RDU WITH ONE DISCREPANCY WHICH WAS THE POD SMOKE DETECTOR WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 05821, MEL 26-1.  MAINTENANCE CLOSED DMI 05821 ON 4-30-97 BY CLEANING CANNON PLUG CONNECTION, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
